Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2015, 5:15 PM MDT for Arapahoe County, Douglas County, Elbert County, Colorado. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 5:15 PM MDT (23:15 UTC)
- Expired
- Jun 11, 2015, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 33 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:50 PM MDT | HEAVY RAIN 2.22 | 9 N Elizabeth, CO | RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED. |
| Jun 11, 6:00 PM MDT | FLASH FLOOD | 7 E Parker, CO | CREEKS WERE FLOWING RAPIDLY AND WERE 4 FEET DEEP. AT LEAST 3 ROADS CLOSED LAST EVENING DUE TO WATER RUNNING OVER THE ROAD. SEVERAL BASEMENTS FLOODED. |
| Jun 11, 6:17 PM MDT | HEAVY RAIN 2.36 | 4 Nnw Castle Rock, CO | |
| Jun 11, 6:28 PM MDT | FLOOD | Sedalia, CO | FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA, APPROXIMATELY 25 MILES SOUTHWEST OF DENVER. |
| Jun 11, 7:20 PM MDT | FLASH FLOOD | 9 Sse Arapahoe Park, CO | FLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN NORTHWEST ELBERT COUNTY. |
| Jun 11, 8:15 PM MDT | FLOOD | 12 E Parker, CO | NORTHWEST ELBERT COUNTY - MANY RURAL ROADS CLOSED DUE TO AREAL FLOODING. BASEMENTS REPORTED FLOODED. FLOODING ON COAL AND RUNNING CREEKS. ELBERT COUNTY RD 106 CLOSED DUE TO HIGH WATERS BETWEEN COUNTY ROADS 5 AND 13. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346
WGUS55 KBOU 112315
FFWBOU
COC005-035-039-120215-
/O.NEW.KBOU.FF.W.0016.150611T2315Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 815 PM MDT
* AT 514 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER SOUTHERN AURORA. THE RAIN IS MOVING NORTHEAST AT 5
MPH. BETWEEEN 1 AND 2 INCHES OF RAIN HAVE ALREADY FALLEN. ANOTHER
STORM PRODUCING TORRENTIAL RAIFNALL WAS DEVELOPING AROUND
SEDALIA...ALSO MOVING SLOWLY NORTHEAST. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN
AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS
RANCH...CASTLE ROCK...PARKER...LONE TREE...THE PINERY... ARAPAHOE
PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TURN AROUND...DONT DROWN.
&&
LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
3956 10484 3966 10472 3969 10444
$$
BARJENBRUCH3 follow-up statements
173
WGUS75 KBOU 120020
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT THU JUN 11 2015
COC005-035-039-120215-
/O.CON.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
620 PM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND SOUTHWESTERN ARAPAHOE
COUNTIES...
AT 615 PM MDT...THE DOUGLAS COUNTY SHERIFF REPORTED FLOODING WAS
OCCURRING ALONG HIGHWAY 85 NORTHWEST OF CASTLE ROCK...AS WELL AS IN
THE TOWN OF SEDALIA.
A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 4 MILES NORTH OF
PARKER...OR 14 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT 15
MPH. A WEATHER SPOTTER 4 MILES NORTH NORTHWEST OF CASTLE ROCK
REPORTED 2.36 INCHES OF RAIN. ANOTHER SPOTTER 9 MILES NORTH OF
ELIZABETH REPORTED 2.22 INCHES OF RAIN IN 30 MINUTES. AUTOMATED
RAIN GAUGES ALSO INDICATED 2.2 INCHES OF RAIN HAS FALLEN JUST SOUTH
OF CASTLE PINES AS WELL AS FAR SOUTHEASTERN AURORA NEAR EAST
ARAPAHOE ROAD AND EAST AURORA PARKWAY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN
AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS
RANCH...PARKER...LONE TREE...THE PINERY... ARAPAHOE
PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
3956 10484 3966 10472 3969 10444
$$
BARJENBRUCH618
WGUS75 KBOU 120144
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
744 PM MDT THU JUN 11 2015
COC005-035-039-120215-
/O.CON.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
744 PM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND SOUTHWESTERN ARAPAHOE
COUNTIES...
AT 737 PM MDT...A WEATHER SPOTTER REPORTED FLASH FLOODING ABOUT 9
MILES SOUTH OF ARAPAHOE PARK IN NORTHWEST ELBERT COUNTY. THE
FLOODING HAD WASHED OUT A 6 FOOT DIAMETER CULVERT AT THE SOUTH END
OF GLENNON ROAD SOUTH OF ELBERT COUNTY ROAD 186. OTHER FLOODING WAS
EARLIER OBSERVED NEAR THE TOWN OF SEDALIA AND ALONG HIGHWAY 85
NORTHWEST OF CASTLE ROCK.
EAST PLUM CREEK EAST OF SEDALIA HAS RISEN ABOVE FLOOD STAGE...AND
THESE HIGH WATERS WILL MOVE INTO SEDALIA THROUGH THE COURSE OF THE
EVENING.
WHILE STORMS PRODUCING THE HEAVIEST RAIN HAD DIMINISHED...SEVERAL
MORE HOURS OF LIGHT TO MODERATE RAINFALL CAN BE EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN
AURORA...EASTERN CENTENNIAL...SOUTHEASTERN HIGHLANDS
RANCH...NORTHERN CASTLE ROCK...PARKER...LONE TREE...THE PINERY...
ARAPAHOE PARK...LOUVIERS...SURREY RIDGE...BEVERLY HILLS AND SEDALIA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...RAINBOW CREEK...
GARBER CREEK...CHERRY CREEK...BIG DRY CREEK...INDIAN CREEK...WEST
SAND CREEK...KIOWA CREEK...NORTH GARBER CREEK...FIRST CREEK...KINNEY
CREEK...MIDDLE GARBER CREEK...EAST TOLL GATE CREEK...PLUM CREEK...
PINEY CREEK...BAYOU GULCH...WILLOW CREEK...SOUTH PLATTE RIVER...WEST
TOLL GATE CREEK...COAL CREEK...MURPHY CREEK...HAPPY CANYON CREEK...
NEWLIN GULCH...JACKSON CREEK...RUNNING CREEK AND EAST PLUM CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
3956 10484 3966 10472 3969 10444
$$
BARJENBRUCH455
WGUS75 KBOU 120223
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT THU JUN 11 2015
COC005-035-039-120231-
/O.EXP.KBOU.FF.W.0016.000000T0000Z-150612T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
823 PM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN ELBERT...NORTHEASTERN
DOUGLAS AND SOUTHWESTERN ARAPAHOE COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED. HOWEVER...A STEADY LIGHT TO MODERATE RAIN
WILL CONTINUE FOR THE NEXT FEW HOURS. THIS MAY FURTHER ELEVATE
FLOODING LATER IN THE NIGHT. STAY TUNED TO THE NATIONAL WEATHER
SERVICE FOR UPDATES.
ADHERE TO ANY ROAD CLOSURES DUE TO EARLIER FLOODING. NEVER CROSS A
FLOODED ROAD. TURN AROUND...DONT DROWN.
LAT...LON 3953 10447 3939 10484 3932 10508 3950 10500
3956 10484 3966 10472 3969 10444
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:23 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 11, 3:23 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 323 PM MDT THU JUN 11 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 323 PM MDT THU JUN 11 2015 SHOWERS AND THUNDERSTORMS BECOMING WIDESPREAD AS UPSLOPE FLOW CONTINUES...PRECIPITABLE WATER VALUES ARE ABOVE AN INCH AND THE UPPER SYSTEM CURRENTLY OVER THE FOUR CORNERS AREA MOVES CLOSER OVERHEAD. GOOD DIVERGENCE ALOFT IS SEEN IN WATER VAPOR SATELLITE. VERY HEAVY RAIN HAS BEEN REPORTED FROM THE STORMS...UP TO 3/4 OF AN INCH IN 15 MINUTES IN WELD COUNTY. THESE 2 TO 4 INCH PER HOUR RAINFALL RATES WILL CONTINUE FROM THE STRONGER STORMS THIS AFTERNOON AND EVENING BEFORE SOME STABILIZATION OCCURS. UNTIL THEN...EXPECT THE BEST CHANCE OF SEVERE STRENGTH STORMS SOUTH OF I70...WITH MORE OF A HEAVY RAIN THREAT NORTH. THE STORMS ARE MOVING SLOW...AROUND 10 MPH AND WILL LIKELY SLOW EVEN FURTHER TONIGHT AS THE UPPER LOW MOVES CLOSER. GREATEST RAINFALL AMOUNTS WILL OCCUR IN THE NEXT 12 HOURS. AS COOLER AIR CONTINUES TO SINK SOUTH INTO THE STATE...STORMY WEATHER WILL TRANSITION INTO MORE OF WIDESPREAD RAINSHOWER EVENT...WITH LIGHTER RAINFALL RATES. STILL COULD SEE A FEW THUNDERSTORMS AROUND UNTIL EARLY MORNING...BUT FEW AND FAR BETWEEN. THE MOISTURE PLUME WILL BE SINKING SOUTH OVERNIGHT AND INTO FRIDAY FOR DECREASING CHANCES OF RAIN FROM NORTH TO SOUTH DURING FRIDAY MORNING AND AFTERNOON. SOME WEAK CAPE AROUND DURING THE DAY TOMORROW WILL ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS. AN ADDITIONAL QUARTER TO HALF INCH OF RAIN MAY FALL OVER THE AREA TOMORROW...WHICH HAS THE POTENTIAL TO STILL BE PROBLEMATIC OVER SATURATED SOILS FROM THIS EVENINGS ACTION. TEMPERATURES WILL BE MUCH ABOUT 10 DEGREES TOMORROW. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 323 PM MDT THU JUN 11 2015 THE UPPER LEVEL LOW/TROUGH WILL PUSH EAST OF THE STATE BY MIDDAY SATURDAY WITH A RATHER WEAK FLOW PATTERN REMAINING OVER THE STATE INTO THE WEEKEND. WESTERLY FLOW ALOFT WILL INCREASE EARLY NEXT WEEK AS A TROUGH PASSES BY TO OUR NORTH. THIS WILL DROP A WEAK FRONT ACROSS THE PLAINS...INCREASING MOISTURE THERE MONDAY AND TUESDAY. A SIMILAR SITUATION WILL OCCUR NEAR THE END OF THE PERIOD. ALL IN ALL THIS PATTERN SHOULD RESULT IN WEATHER RATHER TYPICAL OF LATE SPRING IN THE CENTRAL ROCKIES. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 323 PM MDT THU JUN 11 2015 SHOWERS AND THUNDERSTORMS OVER NORTHERN COLORADO AND THE PALMER DIVIDE WILL BE CONVERGING AND MOVING INTO THE DENVER AREA WITHIN THE NEXT HOUR OR TWO....AND REMAIN LIKELY THROUGH 02Z. EXPECT ILS CEILINGS...HEAVY RAIN AND SMALL HAIL. NORTH TO NORTHEAST WINDS ARE EXPECTED TO PREVAIL OUTSIDE OF THE THUNDERSTORMS THROUGH THE NIGHT. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT...WITH SOME AIRPORTS SEEING AS LOW AS 500-1000 FEET AT TIMES. RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY RAINFALL TONIGHT. SHOWERS WILL BE DIMINISHING FRIDAY MORNING FROM NORTH TO SOUTH...BUT CEILINGS WILL LIKELY REMAIN BELOW ILS THROUGH 00Z FRIDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 323 PM MDT THU JUN 11 2015 FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. HEAVY RAIN FROM THUNDERSTORMS AS WELL AS THE EXPECTED UPSLOPE RAIN OVERNIGHT WILL CONTINUE TO PRODUCE FLOODING PROBLEMS. RAINFALL RATES OF 1 TO 2 INCHES IN 30 MINUTES HAS BEEN OBSERVED AND WILL BE EXPECTED TO CONTINUE THROUGH LATE THIS EVENING WITH THE STRONGER STORMS. OVERALL...STILL EXPECTED AN AVERAGE OF 1 TO 2 INCHES WIDESPREAD OVER THE AREA THROUGH FRIDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS UNDER THE HEAVIER STORMS AND THE FOOTHILLS AND PALMER DIVIDE SOUTH OF DENVER OVER NIGHT. OVER THE NEXT 24 TO 48 HOURS...CAN EXPECT THIS RAINFALL TO DRAIN INTO THE BIGGER RIVERS CAUSING AREA FLOOD PROBLEMS AS THE WATER MOVES DOWNSTREAM. THE HEAVY STRONG THUNDERSTORMS OVER THE FOOTHILLS AND MOUNTAINS MAY CAUSE ROCK AND MUDSLIDES. RIVERS WILL CONTINUE RUNNING HIGH THROUGH MOST OF THE PERIOD MAINLY DUE TO SNOWMELT. AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL BE LESS THAN HAS BEEN THE CASE RECENTLY BUT STILL COULD LOCALLY CONTRIBUTE TO HIGHER FLOWS. && .BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COZ035-036-038>047- 049. && SHORT TERM...KRIEDERMAN LONG TERM...ET AVIATION...KRIEDERMAN HYDROLOGY...KRIEDERMAN/ET
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1043 AM MDT THU JUN 11 2015 COZ030>051-121645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1043 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE ...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT. WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST THREAT OF FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE APPRECIATED.
In the hours before
Local storm report, Jun 11, 2:00 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKLocal storm report, Jun 11, 3:01 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN 2 SSE LOVELAND 40.39N 105.06W
06/11/2015 M1.80 INCH LARIMER CO TRAINED SPOTTER
1.24 PAST 55 MINUTES
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:43 PM MDT | Tornado Warning | BOU | Phillips | 37 min |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Jefferson | 55 hr |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Adams | 43 hr |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 5 days |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Larimer | 3 days |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Larimer | 45 hr |
| Jun 11, 12:16 PM MDT | River Flood Advisory | BOU | Sedgwick | 8 days |
| Jun 11, 12:16 PM MDT | River Flood Advisory | BOU | Douglas | 36 hr |
| Jun 11, 1:31 PM MDT | Flash Flood Warning | BOU | Larimer | 4 hr |
| Jun 11, 1:35 PM MDT | River Flood Advisory | BOU | Boulder | 30 hr |
| Jun 11, 2:24 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 11, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 11, 3:05 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 11, 3:23 PM MDT | River Flood Advisory | BOU | Larimer | 5 days |
| Jun 11, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 30 min |
| Jun 11, 4:58 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 3 hr |
| Jun 11, 5:27 PM MDT | Flash Flood Warning | BOU | Washington | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.